# SDR UHLA2011021900105

- Difficulty date: February 19, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 17,529 hours, 10,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT FLOORBEAM AT FR87.  REMOVED AND REPLACED FLOORBEAM IAW EMB 170 SRM 51-41-01 AND 51-43-03.
